Year 2020, Volume 49 , Issue 1, Pages 170 - 179 2020-02-06

Existence and uniqueness of solution to nonlinear second-order distributional differential equations

Feng CHEN [1] , Guoju YE [2] , Wei LİU [3] , Dafang ZHAO [4]


The aim of this paper is to obtain solutions in terms of regulated functions to second-order distributional differential equations for Dirichlet problem. Existence and uniqueness theorems are established by using Schaefer's fixed point theorem and Banach's contraction mapping principle. Examples are given to demonstrate that the results are nontrivial.
Regulated functions, Functions of bounded variation, Distributional differential equation, Schaefer’s fixed point theorem, Banach’s contraction mapping principle
  • [1] J. Appell, J. Banaś and N. Merentes, Bounded variation and around, in: De Gruyter Series in Nonlinear Analysis and Applications, 17, De Gruyter, Berlin, 2014.
  • [2] P.C. Das and R.R. Sharma, Existence and stability of measure differential equations, Czechoslovak Math. J. 22 (97), 145–158, 1972.
  • [3] M. Federson, R. Grau, J.G. Mesquita and E. Toon, Boundedness of solutions of measure differential equations and dynamic equations on time scales, J. Differential Equations, 263 (1), 26–56, 2017.
  • [4] D. Fraňková, Regulated functions, Math. Bohem. 116 (1), 20–59, 1991.
  • [5] W.A. Kirk and B. Sims, Handbook of Metric Fixed Point Theory, Kluwer Academic Publishers, Dordrecht, 2001.
  • [6] P.Y. Lee, Lanzhou lectures on Henstock integration, World Scientific, Singapore, 1989.
  • [7] S. Leela, Stability of measure differential equations, Pacific J. Math. 55, 489–498, 1974.
  • [8] G.A. Monteiro and A. Slavík, Linear measure functional differential equations with infinite delay, Math. Nachr. 287 (11-12), 1363–1382, 2014.
  • [9] G.A. Monteiro and A. Slavík, Extremal solutions of measure differential equations, J. Math. Anal. Appl. 444 (1), 568–597, 2016.
  • [10] A. Slavík, Measure functional differential equations with infinite delay, Nonlinear Anal. 79, 140–155, 2013.
  • [11] A. Slavík, Well-posedness results for abstract generalized differential equations and measure functional differential equations, J. Differential Equations, 259 (2), 666–707, 2015.
  • [12] M. Tvrdý, Differential and integral equations in the space of regulated functions, Mem. Differential Equations Math. Phys. 25, 1–104, 2002.
  • [13] G. Ye and W. Liu, The distributional Henstock-Kurzweil integral and applications, Monatsh. Math. 181 (4), 975–989, 2016.
  • [14] J.H. Yoon, G.S. Eun and Y.C. Lee, On Henstock-Stieltjes integral, Kangweon Kyungki J. Math. 6, 87–96, 1998.
  • [15] E. Zeidler, Nonlinear Functional Analysis and its Applications, I - Fixed-Point Theorems, Springer-Verlag, New York, 1986.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-6957-3120
Author: Feng CHEN (Primary Author)
Institution: Hohai University
Country: China


Orcid: 0000-0003-4671-049X
Author: Guoju YE
Institution: Hohai University
Country: China


Orcid: 0000-0003-4292-0174
Author: Wei LİU
Institution: Hohai University
Country: China


Orcid: 0000-0001-5216-9543
Author: Dafang ZHAO
Institution: Hubei Normal University
Country: China


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms535238, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {170 - 179}, doi = {10.15672/HJMS.2019.670}, title = {Existence and uniqueness of solution to nonlinear second-order distributional differential equations}, key = {cite}, author = {CHEN, Feng and YE, Guoju and LİU, Wei and ZHAO, Dafang} }
APA CHEN, F , YE, G , LİU, W , ZHAO, D . (2020). Existence and uniqueness of solution to nonlinear second-order distributional differential equations. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 170-179 . DOI: 10.15672/HJMS.2019.670
MLA CHEN, F , YE, G , LİU, W , ZHAO, D . "Existence and uniqueness of solution to nonlinear second-order distributional differential equations". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 170-179 <https://dergipark.org.tr/en/pub/hujms/issue/52287/535238>
Chicago CHEN, F , YE, G , LİU, W , ZHAO, D . "Existence and uniqueness of solution to nonlinear second-order distributional differential equations". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 170-179
RIS TY - JOUR T1 - Existence and uniqueness of solution to nonlinear second-order distributional differential equations AU - Feng CHEN , Guoju YE , Wei LİU , Dafang ZHAO Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2019.670 DO - 10.15672/HJMS.2019.670 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 170 EP - 179 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2019.670 UR - https://doi.org/10.15672/HJMS.2019.670 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Existence and uniqueness of solution to nonlinear second-order distributional differential equations %A Feng CHEN , Guoju YE , Wei LİU , Dafang ZHAO %T Existence and uniqueness of solution to nonlinear second-order distributional differential equations %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2019.670 %U 10.15672/HJMS.2019.670
ISNAD CHEN, Feng , YE, Guoju , LİU, Wei , ZHAO, Dafang . "Existence and uniqueness of solution to nonlinear second-order distributional differential equations". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 170-179 . https://doi.org/10.15672/HJMS.2019.670
AMA CHEN F , YE G , LİU W , ZHAO D . Existence and uniqueness of solution to nonlinear second-order distributional differential equations. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 170-179.
Vancouver CHEN F , YE G , LİU W , ZHAO D . Existence and uniqueness of solution to nonlinear second-order distributional differential equations. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 179-170.